# SDR FDEA201712013325

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 74392
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORZ STAB UPPER AFT SKIN PANEL HAS A .75 IN. CRACK FWD OF THE REAR SPAR FWD   BARREL NUT  HOLE. STOP DRILLED CRACK REF WORK CARD 55X1203ALI-P4. CRACK WITHIN LIMITS.   MINOR REPAIR.
